IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Surgery and bordism invariants


Author: Michael Weiss
Journal: Bull. Amer. Math. Soc. 9 (1983), 223-226
MSC (1980): Primary 57R67, 55N22; Secondary 18F25, 18G35
DOI: https://doi.org/10.1090/S0273-0979-1983-15164-9
MathSciNet review: 707962
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Browder, The Kervaire invariant of framed manifolds and its generalisations, Ann. of Math. (2) 90 (1969), 157-186. MR 251736
  • 2. E. H. Brown, Jr., Generalisations of the Kervaire invariant, Ann. of Math. (2) 95 (1972), 368-383. MR 293642
  • 3. A. S. Mischenko, Homotopy invariants of non-simply-connected manifolds. III: Higher signatures, Izv. Akad. Nauk SSSR Ser. Mat. 35 (1971), 1316-1355. MR 293658
  • 4. Andrew Ranicki, The algebraic theory of surgery. I. Foundations, Proc. London Math. Soc. (3) 40 (1980), no. 1, 87–192. MR 560997, https://doi.org/10.1112/plms/s3-40.1.87

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 57R67, 55N22, 18F25, 18G35

Retrieve articles in all journals with MSC (1980): 57R67, 55N22, 18F25, 18G35


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1983-15164-9

American Mathematical Society